will ayurvedic or homeopathy h
  will ayurvedic or homeopathy h

Total Views: 943

will ayurvedic or homeopathy help in treating rheumatoid arthritis

PAST HISTORY : from past one year i am suffering from rheumatoid arthritis.iam taking methotrexate7.5mg tablet weekly once. ihave thalassemia minor and my hb is10%.can i continue the drug. for how long i have to take?ihave nausea &tiredness due to this drug. so doctor gave me zaltokin80mg.

1 Answers

Yes Ayurveda had very good medicines for rheumatic arthritis. I.e.amavata in ayurveda. There r good medicines and for severe ra we have panchakarma also. I have very good ayurvedic medicines for ra. No side effects. For more information call or what's app me on this number : nine five three five four two zero seven seven zero. thank u.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am feeling pain in the right knee joint. the pain is felt starting from lower back spine , then in right kneew joint, then in the muscles below the knee join and in the foot . Also on movement of the knee , bending or unfolding or folding, a sound like tuk is heard. I had an x-ray which is stating that possible loose calcific opacity in the joint. Please let me know is this is a serious problem, can this lead to arthritis or is this the start of the arthritis. Is there any permanenet treament to get rid of this and can this be permanently cured. I am very much worried about the problem, please help me on this. thanks.

  Doctor's Answer

Please Get X ray or MRI of your Lower Back !! will have to clear whether the pain arising is from back and referred to knee and foot, or is solely knee joint pain. when you hear sound like tuk while folding or unfolding ie bending and straightening your knees, that means your popliteus muscle ie behind the knee joint is weak and complete load is taken by the meniscus or ligament supporting the knee. i would advise you 3 things, get mri scan for lower back, strengthen the muscle and ligament of y ...
Read Full Answer


Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

  Doctor's Answer

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...
Read Full Answer


1. Is Defcort is more effective / has less side effect as compared to Omnacortil 2. Is homeopathy has better treatment for Pulmonary Sarcoidosis. 3. How to monitor that my condition is improving as i don't have any symptoms other than minor chest pain.

  Doctor's Answer

better or not is irrelevant.some cures are there in records. ...
Read Full Answer


GERD. It has been on and off since 2008. The condition worsened last month in Jan 2013 and I could hardly swallow any solid food. It just gets stuck in the throat and feel like I am choking till I push the food down with water. Liquids and semi solid foods are ok. The doctors did Nasal Endoscopy, Normal Gastro Endoscopy, Esopheagal Manometry, Barium Swallow X-Ray and all tests came up normal. I was told the swallowing problem is primarily related to GERD and I was advised Cintapro 1 mg tablet for 1 month. So far as I take the tablet, I am able to take in selected solid foods fine, but not all foods. If I do not take this tablet for one day, the problem recurrs back. Question 1: How long will this motility disorder be related to GERD ? Question 2: Are there any side effects of taking this Cintapro 1 mg to help in motility on a long term basis (Say if I need to take this for some more time) Questionj 3: Are there any other tests that will show the proper reason for this motility disorder of the esophaegus (Apart from Esopheagal Manometry, Gastro Endoscopy, Barium Swallow X-Ray) etc.

  Doctor's Answer

GERD will persist but the effect can be decreased by life style modification like good brisk walk for 40 mins, avoiding fat, consuming more curd and buttermilk rather than milk and keeping a gap of 2 hrs between food and sleep. Cintpro is by and large relatively safe drug for long term use till now. We need to see the reports of existing tests before we proceed with further tests Stress has significant role in symptoms so please be relaxed. ...
Read Full Answer


will ayurvedic or homeopathy help in treating rheumatoid arthritis

  Doctor's Answer

Yes Ayurveda had very good medicines for rheumatic arthritis. I.e.amavata in ayurveda. There r good medicines and for severe ra we have panchakarma also. I have very good ayurvedic medicines for ra. No side effects. For more information call or what's app me on this number : nine five three five four two zero seven seven zero. thank u. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !